# SDR CA010406006

- Difficulty date: March 23, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Beech E-90
- Aircraft time: 7,491 hours
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006934
- Condition: Failed
- Location: Cockpit
- Part time: 3,398 hours, 2,915 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) TWENTY MINUTES OUT, LEVEL AT 21,000 FEET, RT WINDSHIELD SHATTERED. AIRCRAFT DESCENDED TO SAFE ALTITUDE, INNER PLY CONFIRMED FAILED. AIRCRAFT RETURNED TO BASE AT REDUCED SPEED AND PRESS DIFF.
